Antidepressant Withdrawal – 10 Ways to Alleviate It Part 1/Jak złagodzić zespół odstawienny cz 1

Video by Luc http://toxicantidepressants.fr A list of ten things we can do to alleviate symptoms of withdrawal from psychoactive drugs. Napisy po polsku; sym…

Trackback URL

, , , , , , , ,

12 Comments on "Antidepressant Withdrawal – 10 Ways to Alleviate It Part 1/Jak złagodzić zespół odstawienny cz 1"

  1. April Coder
    11/03/2015 at 6:22 pm Permalink

    Everyone says Prozac gives you no withdrawals because it has such a long
    half life. This makes no sense to me. Look at methadone. Methadone has a
    long half life and that is why they give it to heroin addicts. Look at
    heroin withdrawal, it is a walk in the park next to methadone withdrawal.
    SO why should Prozac withdrawal be the easy one? I have tried twice now. I
    am currently down to 5 mg every other day. I want off due to sexual side
    effects, but thankfully have found they have disappeared along with the
    emotional numbness with this dose

  2. tina7077
    11/03/2015 at 6:52 pm Permalink

    hey iawproject,did your depression come back after withdrawing completely
    from the drug?

  3. Toxic Antidepressants
    11/03/2015 at 7:23 pm Permalink

    Hello, Nudzi. The length of your experiencing symptoms depends on how long
    you took the drugs and how fast you went off of them. Usually the taper
    should be done in 10% drops every 3-6 weeks. Very often, going back on
    drugs (reinstatement), stabilising, then very slowly weaning off of them is
    the only way to alleviate the suffering. We will be able to advise you more
    at our forum – its address is in the video’s decription box.

  4. nudzi
    11/03/2015 at 7:33 pm Permalink

    I’m now 2-3 months after completely stopping Effectin antidepressant
    intake. It’s hell on earth now for me. Withdrawal symptoms shown themself
    one by one, brain zaps and muscle twitches, depression, PANIC ATTACKS,
    ANXIETY, tremendous stress even if I had to read an email, no sleep or if I
    manage to get some sleep I get only nightmares, heart beats like crazy 24/7
    and I only think about the past, cant work, can’t stay in one place, have
    to move all the time. Will it go away?

  5. Toxic Antidepressants
    11/03/2015 at 8:13 pm Permalink

    You will heal, Cosette. Stay strong!

  6. paulopezz
    11/03/2015 at 8:24 pm Permalink

    its hard to explain the hell we live in to anyone isnt it.if only people
    could see just we have to go through for years.thanks for making these
    videos.i am sharing as much as i can on facebook.

  7. nudzi
    11/03/2015 at 8:54 pm Permalink

    Thanks for the reply, It’s much better now, I can sleep, there is still
    depression, but panic attacks are almost gone, only mild anxiety stayed.
    There are worse and better days but I hope it will get better with time.

  8. nudzi
    11/03/2015 at 9:51 pm Permalink

    I was manipulated in to take them, I didn’t want to I had anxieties because
    of the things I’ve been through but had no panic attacks nor depression.
    After Effectin, panic attacks every night. I was on them for 1.5 years,
    decided to get off them and contacted my “doctor” about it. We decided that
    I will get of my 75mg dose to 37.5 dose rapidly in one month and then from
    37.5 to 0 in the second month. It’s been 2-3 months since I went clean and
    now the hell on earth began for me.

  9. doughgirl94
    11/03/2015 at 10:36 pm Permalink

    Thank you sooooo much for this video. I am presently going through
    withdrawals and it is pure HELL. I feel so bad for my children having to
    see me go through this at times if feel like they would be better off with
    me dead. But this video has given me some hope. I pray to God this will
    soon end.

  10. Christian RANGER
    11/03/2015 at 11:14 pm Permalink

    Très instructif et extrêmement bien fait : bravo, Luc! A faire circuler
    largement autour de vous; absolument; avant qu’il n’y ait d’autres
    victimes ! Il est temps que la vérité soit connue de tous et que chacun
    puisse prendre ses décisions en connaissance de cause…

  11. ratcat17
    11/03/2015 at 11:42 pm Permalink

    Yes – Just remember this one thing -Time. I’m getting off an entirely
    different drug with the WD symptoms. Its all time. keep saying to yourself.
    “If I can hang out for four weeks or six weeks I will feel better’

  12. tominhlong
    12/03/2015 at 12:27 am Permalink

    So true and so moving for those who are in withdrawal like me (Cosette123).
    Thank you so much for the videos.

Hi Stranger, leave a comment:

ALLOWED XHTML TAGS:

<a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>

Subscribe to Comments